I was in a car accident almost 8 yrs ago, that left my right side partially paralized. My spine in my neck was reversed & I have 4 ruptured disks..2 in neck & 2 in lower back. I had no feeling in my right side at all. I could hold things, but it didnt feel like I was & I couldnt get a good grip on the item. About 2 yrs ago, I slowly started getting some feeling back. Along with the feeling, I got sharp pain shooting down my rt arm... aparently I also injured my elbow in the accident & thats what I was feeling. Almost 2 yrs ago, I also crushed my toes somehow (1 at a time) w/out knowing it at 1st. Every time, the docs swore they were broken, but x-rays came back neg. They are all still swollen & red.
The summer of 08, I got 2 cortizone shots in my back (at the same time). Since then, I have been having problems with my rt leg. The pain is from just above my knee all the way to my toes. Sometimes it will feel hard as a brick w/shooting pain and I cant move it at all. Other times it will get this cooling sensation then a really sharp tingling sensation. My leg is in pain 24/7 and the docs dont know why. I have had some pain in the past with my knee, cause its slightly twisted in & have minimal muscle strength. But it was never this bad. I also was diagnosed w/ a cyst in back of my knee cap last yr. But the docs say thats not whats causing the pain & now are saying its not even there. The cortizone shots did not help my back & the doc does not (neither do I) want to do another, just incase thats what is causing all this pain.
I have tried everything they wanted me to try for my back, neck & now for my leg & nothing has helped. Any suggestions on what could be going?? I have a very sick child at home & am so tired of this pain I am having.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?